BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 1 >

Please use this identifier to cite or link to this item:

Title: Porosity and Variational Principles
Authors: Marchini, Elsa
Keywords: Variational Principles
Well-posed Optimization Problems
Porous Sets
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 1, (2002), 37p-46p
Abstract: We prove that in some classes of optimization problems, like lower semicontinuous functions which are bounded from below, lower semi-continuous or continuous functions which are bounded below by a coercive function and quasi-convex continuous functions with the topology of the uniform convergence, the complement of the set of well-posed problems is σ-porous. These results are obtained as realization of a theorem extending a variational principle of Ioffe-Zaslavski.
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol28-num1-2002-p037-p046.pdf454.57 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License